# SDR 2007UALA03999

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 45,969 hours, 29,069 cycles
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FEEL DIFF PRESS ILLUM AGAIN DURING DESCENT.
